# SDR DXTA2013010705232

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N528QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5042
- Aircraft time: 8,803 hours, 3,029 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Unknown
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR OPENED.  WITH GEAR HANDLE DOWN AND 3 GREEN.  AMBER MESSAGE MAIN GEAR DOOR OPEN
